# SDR ASOA04847

- Difficulty date: October 29, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Component: Airframe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE LT FS 640 DOUBLER, LT FS 640 FRAME AND THE SKIN BUTT JOINT STRAP ON THE LT SIDE AT FS 640, STRINGER 8-13 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE LT FS640 DOUBLER AND LT FS640 FRAME IAW SRM 53-00 AND REPAIRING THE SKIN BUTT JOINT STRAP ON THE LT SIDE AT FS640, STRINGER 8-13 IAW REO 601R-53-61-506.
